Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Racer on September 8, 1998, at 18:38:50

Thanks to all for your encouraging words. While the Serzone has had some side effects that have caused a good deal of discomfort, the anti-depressant effects are beginning to raise their little heads, and I feel almost human enough to contribute to the world. Obviously, not totally yet, but it's still about a hundred times better than it was.

Thanks again.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:571